Una nueva prueba para una conjetura de Özban

  • Aníbal Coronel Universidad del Bío-Bío, Departamento de Ciencias Básicas, Chillán, Chile.
  • Esperanza Lozada Universidad del Bío-Bío, Departamento de Ciencias Básicas, Chillán, Chile.

Resumen

En este artículo presentamos una prueba corta y elemental de la siguiente desigualdad algebraico-trigonométrica de tipo Laub-Ilani: cos(xy) + cos(yx) ≥ cos(xx) + cos(yy) para x, y ∈ [0, π/2] que fue conjeturada por Özban [‘New algebraic-trigonometric inequalities of Laub-Ilani type’, Bull. Aust. Math. Soc. 96 (2017), 87–97] y recientemente probada por Matejíčka [‘Proof of one open inequality of Laub-Ilani type’, Journal of Mathematical Inequalities, 14 (2020), 83–98]. La prueba se basa en las propiedades de las funciones potenciales-exponenciales y trigonométricas.

Palabras clave: Desigualdad de Laub-Ilani, desigualdad trigonométrica, desigualdad algebraica-trigonométrica, desigualdad potencial-exponencial

Descargas

La descarga de datos todavía no está disponible.

Referencias

Cîrtoaje V., “Proofs of three open inequalities with power-exponential functions”, J. Non-linear Sci. Appl., 4 (2011), No. 2, 130–137. doi: 10.22436/jnsa.004.02.05.

Cîrtoaje V., “On some inequalities with power-exponential functions”, J. Inequal. PureAppl. Math., 10 (2009), No. 1, 1–6.

Coronel A. and Huancas F., “The proof of three power-exponential inequalities”, J. Inequal. Appl., 509 (2014), No. 1, 1–10. doi: 10.1186/1029-242X-2014-509.

Coronel A., Kórus P., Lozada E., and Irazoqui E., “On the Generalization for Some Power Exponential-Trigonometric Inequalities”, Mathematics., 7 (2019), No. 10, 1–6. doi:10.3390/math7100988.

Laub M. and Ilani I., “A subtle inequality”, Amer. Math. Monthly., 97 (1990), 65–67.

Laub M., “Elementary Problems: E3111-E3116”, Amer. Math. Monthly., 92 (1985), 666.doi: 10.2307/2323718.

Matejíčka L., “Solution of one conjecture on inequalities with power-exponential functions”, J. Inequal. Pure Appl. Math., 10 (2009), No. 3, 1–5.

Matejíčka L., “Some remarks on Cîrtoaje’s conjecture”, J. Inequal. Appl., 269 (2016), No.1, 1–11. doi: 10.1186/s13660-016-1211-0.

Matejíčka L., “On the Cîrtoaje’s conjecture”, J. Inequal. Appl., 152 (2016), No. 1, 1–6. doi:10.1186/s13660-016-1092-2.

Matejíčka L., “Next generalization of Cîrtoaje’s inequality”, J. Inequal. Appl., 159 (2017), No. 1, 1–10. doi: 10.1186/s13660-017-1436-6.

Matejíčka L., “Proof of one open inequality of Laub-Ilani type”, Journal of Mathematical Inequalities., 14 (2020), No. 1, 83–98. doi: 10.7153/jmi-2020-14-07.

Miyagi M. and Nishizawa Y., “A short proof of an open inequality with power-exponential functions”, Aust. J. Math. Anal. Appl., 11 (2014), No. 1, 1–6.

Miyagi M. and Nishizawa Y., “Extension of an inequality with power exponential functions”, Tamkang J. Math., 46 (2015), No. 4, 427–433. doi: 10.5556/j.tkjm.46.2015.1831.

Miyagi M. and Nishizawa Y., “A stronger inequality of Cîrtoaje’s one with power exponential functions”, J. Nonlinear Sci. Appl., 8 (2015), No. 3, 224–230. doi: 10.22436/jn-sa.008.03.06.

Özban A., “New algebraic-trigonometric inequalities of Laub-Ilani type”, Bull. Aust. Math. Soc., 96 (2017), No. 1, 87–97. doi: 10.1017/S0004972717000156.

Qi F. and Debnath L., “Inequalities of power-exponential functions”, J. Inequal. Pure Appl. Math., 1 (2000), No. 2, 1–5.

Zeikii A., Cirtoaje V. and Berndt W., Math links. Forum, http://www.mathlinks.ro/Forum/viewtopic.php?t=118722. [cited 11 November 2006].
Publicado
2021-09-27